Discussions By Condition: Heart conditions

Pvc's and strange feelings

Posted In: Heart conditions 1 Replies
  • Posted By: RSTING
  • April 3, 2009
  • 05:11 PM

I was diagnosed with Benign PVC's about a year ago by my cardiologist after a barrage of tests including holter monitor, echo-cardiogram, nuclear stress test, ecg's, ekg's, cat scan of chest and stomach, etc. Was placed on 75MG of toprol to control frequency. My doc raised to 100mg until after echo was done. Once echo was done, went back down to 75 up til about two months ago. Doc lowered to 25 MG because my heart rate was down to 48-58 depending on what i was doing.
PVC's then came back again, the gurgling feeling, flip flops, long beats, etc. One thing that I noticed that I was getting before too was it seemed like I was getting 15-20 skipped or lllloooonnnggg gurgling like beats in a row. When this happened towards the end I would get this pressure feeling in my head and my heart would take maybe 2 or three quick beats after the last long beat and go back to normal. Mentioned to my doc and he did not seem concerned and said it depends on where those beats are originating from. I have read a lot about people going into SVT's after this happens, but my heart does not start racing and going into Tachardyia, it just returns to its normal rythm, very confused on this because all I have read said that anything with 4 or more beats in a row is dangerous both my doc and cardiologist keep reassuring me its benign and not to worry about it. My doc just increased my toprol back to 75MG and also increased my zoloft from 100mg to 200mg a day to help with the anxiety.

I had a bout of stomach flue/food poisioning the other day and noticed after several trips to bathroom that my heartrate was jumping to low 100's and jumping to 120-130 while using the bathroom, was very scary. now, a few days later, heart rate is slowly returning to around 68-75 bpm, which prior to last week was around 52-58 bpm. this is confusing too as my doc was more concerned about my increased dosage of toprol and zoloft lowering my heart rate, seems to have increased it.

I am 37, have severe anxiety issues, on 75mg of toprol, 10mg of benazaprile, 125mcg of snythroid, 200mg of zoloft, 4mg of lorzepam, 81mg of aspirin, 30mg of protonix.
any help or suggestions would be much appreciated.

Reply Flag this Discussion

1 Replies:

  • I was diagnosed with the same thing at 17 years0 old, and I was on most of the medications you are on at one point of time or another, but the depression pills made me very aggressive and i had to stop taking those fairly quick. When my godson passed away I decided I would see him again in heaven. I began to go to church and gave my life to the lord and things have been 100% better.I believe this was the only thing that could cure me. I was a person that would worry about things that most people wouldn't think about. I pray that you gibe this a try it works( God Heals)I was diagnosed with Benign PVC's about a year ago by my cardiologist after a barrage of tests including holter monitor, echo-cardiogram, nuclear stress test, ecg's, ekg's, cat scan of chest and stomach, etc. Was placed on 75MG of toprol to control frequency. My doc raised to 100mg until after echo was done. Once echo was done, went back down to 75 up til about two months ago. Doc lowered to 25 MG because my heart rate was down to 48-58 depending on what i was doing. PVC's then came back again, the gurgling feeling, flip flops, long beats, etc. One thing that I noticed that I was getting before too was it seemed like I was getting 15-20 skipped or lllloooonnnggg gurgling like beats in a row. When this happened towards the end I would get this pressure feeling in my head and my heart would take maybe 2 or three quick beats after the last long beat and go back to normal. Mentioned to my doc and he did not seem concerned and said it depends on where those beats are originating from. I have read a lot about people going into SVT's after this happens, but my heart does not start racing and going into Tachardyia, it just returns to its normal rythm, very confused on this because all I have read said that anything with 4 or more beats in a row is dangerous both my doc and cardiologist keep reassuring me its benign and not to worry about it. My doc just increased my toprol back to 75MG and also increased my zoloft from 100mg to 200mg a day to help with the anxiety. I had a bout of stomach flue/food poisioning the other day and noticed after several trips to bathroom that my heartrate was jumping to low 100's and jumping to 120-130 while using the bathroom, was very scary. now, a few days later, heart rate is slowly returning to around 68-75 bpm, which prior to last week was around 52-58 bpm. this is confusing too as my doc was more concerned about my increased dosage of toprol and zoloft lowering my heart rate, seems to have increased it. I am 37, have severe anxiety issues, on 75mg of toprol, 10mg of benazaprile, 125mcg of snythroid, 200mg of zoloft, 4mg of lorzepam, 81mg of aspirin, 30mg of protonix. any help or suggestions would be much appreciated.
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.